Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decomposing the Brownian path


Author: David Williams
Journal: Bull. Amer. Math. Soc. 76 (1970), 871-873
MSC (1970): Primary 6060, 6062
DOI: https://doi.org/10.1090/S0002-9904-1970-12591-5
MathSciNet review: 0258130
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Billingsley, Convergence of probability measures, Wiley, New York, 1968. MR 38 #1718. MR 233396
  • 2. Z. Ciesielski and S. J. Taylor, First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path, Trans. Amer. Math. Soc. 103 (1962), 434-450. MR 26 #816. MR 143257
  • 3. K. Itô and H. P. McKean, Jr., Diffusion processes and their sample paths, Die Grundlehren der math. Wissenschaften, Band 125, Academic Press, New York and Springer-Verlag, Berlin, 1965. MR 33 #8031. MR 199891
  • 4. D. Ray, Sojourn times of diffusion process, Illinois J. Math. 7 (1963), 615-630. MR 27 #6306. MR 156383
  • 5. D. Williams, Markov properties of Brownian local time, Bull. Amer. Math. Soc. 75 (1969), 1035-1036. MR 245095

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6060, 6062

Retrieve articles in all journals with MSC (1970): 6060, 6062


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12591-5

American Mathematical Society